MathSciNet Relay Station
MathSciNet bibliographic data
MR2489162 60K37 (60F05 82C41 92D30)
Peterson, Jonathon; Zeitouni, Ofer Quenched limits for transient, zero speed one-dimensional random walk in random environment. Ann. Probab. 37 (2009), no. 1, 143–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement